MathSciNet Relay Station
MathSciNet bibliographic data
MR1762874 93E11
Ignagni, Mario Optimal and suboptimal separate-bias Kalman estimators for a stochastic bias. IEEE Trans. Automat. Control 45 (2000), no. 3, 547–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement